J. M. Albin, A continuous non-Brownian motion martingale with Brownian motion marginal distributions, Statistics & Probability Letters, vol.78, issue.6, pp.682-686, 2008.
DOI : 10.1016/j.spl.2007.09.031

URL : https://hal.archives-ouvertes.fr/hal-00612014

L. Chaumont and M. Yor, Exercises in probability. A guided tour from measure theory to random processes, via conditioning, Cambridge Series in Statistical and Probabilistic Mathematics, 2003.
URL : https://hal.archives-ouvertes.fr/hal-00773569

K. Hamza and F. Klebaner, A Family of Non-Gaussian Martingales with Gaussian Marginals, Journal of Applied Mathematics and Stochastic Analysis, vol.288, issue.4, p.pp, 2007.
DOI : 10.1007/BF01432281

D. Madan and M. Yor, Making Markov martingales meet marginals: with explicit constructions, Bernoulli, vol.8, issue.4, pp.509-536, 2002.